A classification of ideals in crossed products.
Mathematica Scandinavica, Tome 45 (1979), pp. 157-167
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
classification of ideals, C*-dynamical system, crossed product, prime, Connes spectrum, dual group, invariant ideals, simple
@article{MS2_1979__45_166671,
author = {Dorte Olesen},
title = {A classification of ideals in crossed products.},
journal = {Mathematica Scandinavica},
pages = {157--167},
year = {1979},
volume = {45},
zbl = {0429.46043},
url = {http://geodesic.mathdoc.fr/item/MS2_1979__45_166671/}
}
Dorte Olesen. A classification of ideals in crossed products.. Mathematica Scandinavica, Tome 45 (1979), pp. 157-167. http://geodesic.mathdoc.fr/item/MS2_1979__45_166671/